# SDR CALA2019042600643

- Difficulty date: April 23, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 65,465 hours, 23,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3212
- Condition: Damaged
- Location: Bs 360-380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN BETWEEN STA 360 & S TA 380 AND BETWEEN STR 16L & 19L PER UNITED EC/RA 5331-02362. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYC LES, PERFORM AN INSPECTION PER PART 2 OF EC/RA 5331-02362. PLANN ING TO CONTACT ENGINEERING AFTER 44,000 CYCLES BUT BEFORE 45,000 CYCLES FOR THE INSPECTION REQUIREMENTS. ACCOMPLISHED INTERIM REPAIR AT FUSELAGE SKIN BETWEEN STA 360 & S TA 380 AND BETWEEN STR 16L & 19L PER UNITED EC/RA 5331-02362. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYC LES, PERFORM AN INSPECTION PER PART 2 OF EC/RA 5331-02362. PLANN ING TO CONTACT ENGINEERING AFTER 44,000 CYCLES BUT BEFORE 45,000 CYCLES FOR THE INSPECTION REQUIREMENTS. ON OR BEFORE THE AIRCRAFT REACHES 50,000 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM AN
